Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Why does my mother get unexpected convulsions foolowed by headaches and drowsyness ?

My mother gets these unexpected combulsions( not to strong like an epileptic person)She calls them the trembles because these combulsions male her tremble and makes her hands sorta like twist like as if her muscles were hardening. Sometimes she cant even speak. After the trembles she complains of headaches and drowsyness. For different situations shes been very stressed and i think it could be makig her prone to these combulsions; still i have no idea what is wrong with her. Please answer these question i am desperate....thank you
Asked On : Sun, 27 Mar 2011
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi mia niona
there is definitely difference between epileptic fits & tremors.but your history suggests more of epileptic fits than of tremors .So I will suggest you to get her EEG,CT head & examination from neurologist to find the exact cause & get it treated.Disclaimer
Answered: Sun, 27 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor